# SDR USAA2009051591179

- Difficulty date: April 17, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,916 hours, 28,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53113007201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6168873 - CRACK IN SKIN PANEL BETWEEN FR8 TO FR9, S10.5R. REPAIRED SKIN PANEL BETWEEN FR8 TO FR9, S10.5R IAW A320 SRM 53-00-11.
